# SDR R2J2002F00007

- Difficulty date: May 28, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N78DA
- Make and model: Beech B100
- Aircraft serial: BE11
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 505244327
- Condition: Cracked
- Location: Elevator
- Part time: 6,770 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING INSPECTION OF CABIN ELEVATOR PULLEY BRACKET PER MFG SB.  FOUND BRACKET CRACKED AND STOP DRILLED NOT APPROVED REPAIR SB CALLS FOR NEW HEAVIER BRACKETS INSTALLED PER KIT.
